# SDR USAA2013120200013

- Difficulty date: December 1, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 42,989 hours, 15,729 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145510
- Part serial: 2320
- Condition: Faulty
- Location: Cabin
- Part time: 37,541 hours, 13,637 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE EMERGENCY LIGHT TEST FAILED STEP 15 IN WEEKLY CHECK.  CIDS GAVE MESSAGE EMERGENCY POWER SUPPLY UNIT INTERNAL LOAD EXIT LT 33-51-38.  R & R EMERGENCY POWER SUPPLY UNIT EMERGENCY LIGHTS OPERATIONS CHECKED GOOD IAW AMM 33-51-00-710-001-A.
